×

zbMATH — the first resource for mathematics

Skew upstream differencing schemes for problems involving fluid flow. (English) Zbl 0347.76066

MSC:
76R99 Diffusion and convection
76D05 Navier-Stokes equations for incompressible viscous fluids
76R10 Free convection
65N06 Finite difference methods for boundary value problems involving PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Raithby, G.D., A critical evaluation of upstream differencing applied to problems involving fluid flow, Comp. meth. appl. mech. eng., 9, 75-103, (1976) · Zbl 0346.76064
[2] Allen, D.N.; Southwell, R.V., Relaxation methods applied to determine the motion, in two dimensions, of a viscous fluid past a fixed cylinder, Q.J. mech. appl. math., 8, 129-145, (1955) · Zbl 0064.19802
[3] Spalding, D.B., A novel finite difference formulation for differential expressions involving both first and second derivatives, Int. J. numer. meth. eng., 4, 551-559, (1972)
[4] Raithby, G.D.; Torrance, K.E., Upstream-weighted differencing schemes and their application to elliptic problems involving fluid flow, Comp. fluids, 2, 191-206, (1974) · Zbl 0335.76008
[5] Gosman, A.D.; Pun, W.M.; Runchal, A.K.; Spalding, D.B.; Wolfstein, M., Heat and mass transfer in recirculating flows, (1969), Academic Press New York · Zbl 0239.76001
[6] Patankar, S.V., Numerical prediction of three-dimensional flows, () · Zbl 0595.76001
[7] H.S. Carslaw and J.C. Jaeger, Conduction of heat in solids (Oxford Press, 2nd ed.), p. 54. · Zbl 0972.80500
[8] Runchal, A.K., Confergence and accuracy of three finite difference schemes for a two-dimensional conduction and convection problema, Int. J. numer. meth. eng., 4, 541-550, (1972)
[9] Lauder, B.E.; Spalding, D.B., Mathematical models of turbulence, (1972), Academic Press London · Zbl 0288.76027
[10] Leyens, Gerd, Beitrag zur berechnung zweidimensionaler konvektionsströmungen in kontinuierlich betriebenen glasschelzwannen, Zeitschr. für glaskunde, 47, 261-270, (1974), H.12
[11] Torrance, K.E., Comparison of finite difference computations of natural convection, J. res. N.B.S., 72B, 281-301, (1968) · Zbl 0213.53802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.